# SDR AALA2009082000001

- Difficulty date: August 20, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,347 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT FLOODLIGHT AT LEFT NUMBER TWO DOOR AND EMERGENCY LIGHT LEFT AISLE TO ROW 18 INOPERATIVE.  REPLACED BATTERY PACK.
